# SDR UALA2012012600536

- Difficulty date: January 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,212 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON 3 GAP STRIP CRACKED.  REPAIRED PER MT 54-UA2 FINAL DIMENSIONS TOP MIDDLE OF GAP STRIP 4.125 IN LONG BY .15625 IN DEEP.  REPAIR STARTS 8.25 INCHES FROM INBD EDGE. ACP.  HFEC OF AREA, NO CRACKS DETECTED, REF NDT MANUAL, PT.6, 51-10-06. REF AD2006-19-12 TIME LIMITED REPAIR IS ACCEPTABLE FOR 18 MOS FROM 10-01-11 AT WHICH TIME THE COVER STRIP MUST BE REPLACED. SEE UA-EVA-81360^20OCT DEN INF-  :REF IPC 54-54-02-007 INDX 270. EST MULTIPLE SHIFTS TO RMV HI LOCKED HEAT SHIELD THEN DRILL NEW COVER AND RPLC. ^20OCT OPB INF- :3 SHIFT SLOT REQUESTED. :OK TO CF9 PER OPBLM.  REPAIRED REF AND REPLACED.
